Posted by: F | 2009-01-23


My wife had a hystorectomy at 23 and eversince then have been on all sorts of HRT. We have been from one doctor to the other and a gynea she came accros put her back on birthcontrol pill as he claims that although she has had a full hystorectome she should take the pill and not HRT`s. This is causing her to now loose all desire for sex and very dry ness. After the hystorectomy her desire for sex has been on the decline, but now there is nothing

We need help what is the way forward from here and what should she take? She is 41 now

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Please outline what the problems are. Is it only her libido which is an issue? Also why has she changed medications, what problems did she have with HRT?

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.